Mild ED

I have been suffering from mild ED. After marriage few months my issue resolved when i visited famous urologist. He prescribed me Gonadil F and Cialis. I didnt take cialis due to side effects. Before that i have been to psychiatrist as well, but left him as his medicines were causing more sleep. He said i have over worry nature. But after resolving issue my problem occurred again. it is random now. Erection is ok in morining, and in foreplay but during intercourse it doesnt last long, nor more penetration is possible. My all reports are ok. Dr said avoid stress and do exercise and keep taking gonadil F. Recently i visited one other very famous urologist, he gave me herbal medicine, which is not registered (contains ginseng, trrinulus, gingko biloba, vit e) . he also said your issue is psychological. should i take that herbal medicine or go to psychiatrist again ? what u suggest.

dr-zeeshanarshad-urologist-multan

MBBS, FCPS (Urology) | Multan

review-img 17 Positive Reviews

Dear consult us for advice.

Member
Patient

Post Owner


Multan is bit far for me as i am in Islamabad.

9 months ago

dr-zeeshanarshad-urologist-multan

MBBS, FCPS (Urology) | Multan

review-img 17 Positive Reviews

Dear consult us for advice.

dr-zeeshanarshad-urologist-multan

MBBS, FCPS (Urology) | Multan

review-img 17 Positive Reviews

Dear consult us for advice.

dr-zeeshanarshad-urologist-multan

MBBS, FCPS (Urology) | Multan

review-img 17 Positive Reviews

Dear consult us for advice.

dr-zahid-hussain-urologist-lahore

MBBS, FCPS, F.A.C.S | Lahore

review-img 16 Positive Reviews

PLEASE visit us for opinion

Member
Patient

Post Owner


Sir i will try. thanks

9 months ago

dr-kashif-ijaz-ahmed-general-physician-lahore

MBBS, MRCP (UK), MRCP (E), MRGP (UK), FRSPH, CCT (UK), Family Medicine, PGDip (London), PGDip Diabetes (USW) | Lahore

review-img 2 Positive Reviews

dear
i am sorry to hear about your issues .first of i like to reassure you that you dont have any major physical organic issues or problems to see urologist.,and unfortunately your previous management has been nothing more than nonsense.However i do agree and recommend the use of cialis to regain your confidence.your issues seems link with performance anxiety this can be dealt by gaining confidence of partner.this is a slow process cialis/levitra/viagra can be a short term measures meanwhile.but please refrain from using stuff like gonadil etc with no evidence to support its use in such problems .i will also strongly discourage you to use herbal products this might cause more harm than benifit.share your thoughts worry with your partner engage her in the act.
i hope this helps
sincerely
Dr Kashif I Ahmad
MBBS, MRCP(UK),MRCGP UK, FRSPH, CCT, PG Dip(London
Consultant Physician and community dermatologist

Member
Patient

Post Owner


Sir Kashif Thanks for your kind and wonderful reply. I will try to act on your advice. Yeah I need confidence boost-up to move things ahead. I heard herbal medicine (not talking about hakeem or local person give) have very less side affects ? isnt it true.

9 months ago

dr-kashif-ijaz-ahmed-general-physician-lahore

MBBS, MRCP (UK), MRCP (E), MRGP (UK), FRSPH, CCT (UK), Family Medicine, PGDip (London), PGDip Diabetes (USW) | Lahore

review-img 2 Positive Reviews

Herbal meds have no real evidence to support its effectiveness more so you never know what is composition of these . Work on confidence building measures

dr-kashif-ijaz-ahmed-general-physician-lahore

MBBS, MRCP (UK), MRCP (E), MRGP (UK), FRSPH, CCT (UK), Family Medicine, PGDip (London), PGDip Diabetes (USW) | Lahore

review-img 2 Positive Reviews

Herbal meds have no real evidence to support its effectiveness more so you never know what is composition of these . Work on confidence building measures